# SDR C2XA04SH092

- Difficulty date: February 21, 2004
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- Aircraft time: 11,540 hours, 8,478 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 24566289001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RIGHT WING UPPER NUT PLATE CHANNEL ON SPAR 1 WAS FOUND TO BE CRACKED AND BENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CHANNEL IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
